# SDR SWIA20240824

- Difficulty date: August 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON THE TAILCONE RIGHT SIDE AFT DRAG. (C-CHECK RO 12/21/2024) (FILED OPEN)COMPLIED WITH BOMBARDIER R.E.O. 670-55-31-018 REV. A IN REPAIR TO V/STAB TO FUSE ATTACHMENT R/H AFT DRAG ANGLE. COMPLIED WITH 51-900-1002-SKY
